# SDR 97ZZZX4000

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37BB
- Make and model: Amtr CHRISEAGLE2
- Aircraft serial: BENNETT0001
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Condition: Failed
- Location: Tail Wheel
- Part time: 597 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL WHEEL SPRING WAS MADE OF LAMINATED FIBERGLASS.  BOUNCED LANDING CAUSED SPRING TO BREAK IN HALF.  PARTS BOOK SHOWS STEEL LEAF SPRINGS AS ORIGINAL EQUIPMENT.  NO INDICATION OF WHEN OR WHY FIBERGLASS SPRING INSTALLED.
